# SDR HALA2017012100012

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,637 hours, 35,604 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START ON TWO ATTEMPTS.  PERFORMED FIM TASK 49-11 FAULT TREE 958. FAULT SHOWED "STARTER CIRCUIT" INSPECTED STARTER CIRCUIT PERFORM 49-11 FAULT TREE 962. CLEANED STARTER CIRCUIT CONNECTOR. OPS CHECK GOOD.
